# SDR LR7A2021121903072

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,681 hours, 26,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bumper
- Part number: LS4000
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND THE LH SLOPING LONGERON BUMPER DAMAGED AT FS954, WL225, LBL60. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-22.    NR# 1000652410.
